Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some inequalities
derived from log-Sobolev inequalities


Author: O. S. Rothaus
Journal: Proc. Amer. Math. Soc. 125 (1997), 3601-3603
MSC (1991): Primary 47D07, 58G11
DOI: https://doi.org/10.1090/S0002-9939-97-04029-X
MathSciNet review: 1452825
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how a log-Sobolev inequality can be manipulated to give an improved version of itself.


References [Enhancements On Off] (What's this?)

  • 1. O. Rothaus, Lower bounds for eigenvalues of regular Sturm Liouville operators and the logarithmic Sobolev inequality, Duke Math. J. 45 (1978), 851-862. MR 58:1368

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D07, 58G11

Retrieve articles in all journals with MSC (1991): 47D07, 58G11


Additional Information

O. S. Rothaus
Affiliation: Department of Mathematics, Cornell University, White Hall, Ithaca, New York 14853-7901
Email: rothaus@math.cornell.edu

DOI: https://doi.org/10.1090/S0002-9939-97-04029-X
Keywords: Log--Sobolev inequalities
Received by editor(s): July 3, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society